# SDR UPS201936

- Difficulty date: January 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Switch
- Part number: 63200036
- Condition: Malfunction
- Location: Rt Mlg Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED RT GEAR DOOR LIGHT ON WITH HANDLE IN OFF POSITION.  CYCLED GEAR, NO HELP.  REMOVED AND REPLACED MAIN GEAR DOOR WARNING SWITCH IAW MM 32-62-11, OPS CHECK NORMAL.
